# SDR N6WA20140604005

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING MSG.  INSPECTED & FOUND OUTER HANDLE ON MAIN PAX DOOR OUT OF ADJUSTMENT.  ADJUSTED HANDLE STOP IAW AMM 52-11-02 & PERFORMED OPERATIONS CHECK IAW AMM 52-00-00, OPERATIONS CHECKED GOOD, NO MSG NOTED.
